# SDR 0300295642

- Difficulty date: February 24, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 23,712 hours, 9,401 cycles
- System (JASC): 4990 · APU Oil System
- Component: Apu, Honeywell
- Component part number: GTCP331200ER
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

During climb three lavatory smoke alarms sounded. Flight attendants reported strong electrical smell. Flight crew returned aircraft to departure airport. Maintenance found oil dripping from the left pack outlet duct. Oil in the packs is residual from APU removed previous day. Maintenance replaced numerous oil contaminated pac/air conditioning components and performed pack burnout procedure.
